Asymptotically necessary and sufficient ...
Document type :
Article dans une revue scientifique: Article original
Title :
Asymptotically necessary and sufficient conditions for Takagi–Sugeno models using generalized non-quadratic parameter-dependent controller design
Author(s) :
Márquez Borbόn, Raymundo [Auteur]
Laboratoire d'Automatique, de Mécanique et d'Informatique industrielles et Humaines - UMR 8201 [LAMIH]
Guerra, Thierry-Marie [Auteur]
Laboratoire d'Automatique, de Mécanique et d'Informatique industrielles et Humaines - UMR 8201 [LAMIH]
Bernal, Miguel [Auteur]
Kruszewski, Alexandre [Auteur]
Deformable Robots Simulation Team [DEFROST ]
Laboratoire d'Automatique, de Mécanique et d'Informatique industrielles et Humaines - UMR 8201 [LAMIH]
Guerra, Thierry-Marie [Auteur]
Laboratoire d'Automatique, de Mécanique et d'Informatique industrielles et Humaines - UMR 8201 [LAMIH]
Bernal, Miguel [Auteur]
Kruszewski, Alexandre [Auteur]

Deformable Robots Simulation Team [DEFROST ]
Journal title :
Fuzzy Sets and Systems
Pages :
48 - 62
Publisher :
Elsevier
Publication date :
2017-01
ISSN :
0165-0114
English keyword(s) :
Takagi–Sugeno model
Non-quadratic Lyapunov function
Linear matrix inequality
Non-parallel distributed compensation
Non-quadratic Lyapunov function
Linear matrix inequality
Non-parallel distributed compensation
HAL domain(s) :
Informatique [cs]/Automatique
Sciences de l'ingénieur [physics]/Automatique / Robotique
Sciences de l'ingénieur [physics]/Automatique / Robotique
English abstract : [en]
Results in this paper generalize recent approaches on non-quadratic controller design for Takagi–Sugeno models based on a matrix transformation. Conditions thus obtained depend on a single parameter which allows an efficient ...
Show more >Results in this paper generalize recent approaches on non-quadratic controller design for Takagi–Sugeno models based on a matrix transformation. Conditions thus obtained depend on a single parameter which allows an efficient search of feasible solutions via linear matrix inequalities; moreover, they include and outperform former advances, such as Polya's approaches on the same framework. Some examples are included to illustrate the proposed generalization.Show less >
Show more >Results in this paper generalize recent approaches on non-quadratic controller design for Takagi–Sugeno models based on a matrix transformation. Conditions thus obtained depend on a single parameter which allows an efficient search of feasible solutions via linear matrix inequalities; moreover, they include and outperform former advances, such as Polya's approaches on the same framework. Some examples are included to illustrate the proposed generalization.Show less >
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :